Please enter verification code
Lagrangian Dynamical Systems with Three Para-complex Structures
International Journal of Systems Science and Applied Mathematics
Volume 4, Issue 4, December 2019, Pages: 47-52
Received: Mar. 21, 2019; Accepted: May 16, 2019; Published: Jan. 17, 2020
Views 638      Downloads 80
Ibrahim Yousif Ibrahim Abad Alrhman, Departmentof Mathematics, Faculty of Education, West Kordufan University, Alnhoud City, Sudan
Article Tools
Follow on us
This paper aims to present Lagrangian Dynamical systems formalism for mechanical systems using Three Para- Complex Structures, which represent an interesting multidisciplinary field of research. As a result of this study, partial differential equations will be obtained for movement of objects in space and solutions of these equations. In this study, some geometrical, relativistic, mechanical, and physical results related to Three Para- Complex Structures mechanical systems broad applications in mathematical physics, geometrical optics, classical mechanics, analytical mechanics, mechanical systems, thermodynamics, geometric quantization and applied mathematics such as control theory.
Differential Geometry, Para-complex Structure, Lagrangian Dynamics
To cite this article
Ibrahim Yousif Ibrahim Abad Alrhman, Lagrangian Dynamical Systems with Three Para-complex Structures, International Journal of Systems Science and Applied Mathematics. Vol. 4, No. 4, 2019, pp. 47-52. doi: 10.11648/j.ijssam.20190404.11
Copyright © 2019 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Mehmet Tekkoyun, On Para –Euler Lagrange and Para Hamiltonian Equations, physics letters A0 340 (2005) pp7-11.
Mehmet Mekkoyun and Murat Sari- Bi-Para Mechanical Equations on Lagrangian Distributions -arXivo: 0902. v1 [math. Ph] 8Jan 2009.
Mehmet Mekkoyun and Murat Sari Constrained para complex Mechanical Equations -arXivo: 0902-41210. v1 [math. DS] 24Feb 2009.
Oguzhan Celik and Zeki Kasap, Mechanical Equations with Two Almost Complex Structures on Symplectic Geometry, April 28, 2016.
Zeki Kasap and Mehmet Mekkoyun, Mechanical Equations on Bi-Para Conformal arXivo1209, 3101. V2 [math. GM] 22Sep 2010.
http// complex structure.
Cristian Ida, Alexandru Ionescu and Adelina Manea, A note on para-holomorphic Riemannian Einstein manifolds, arXiv: 1507. 01114v2 [math. DG] 19 May 2016.
Z. Kasap and M. Tekkoyun, Mechanical Systems on Almost Para/ Pseudo Kähler. Weyl Manifolds, IJGMMP, Vol. 10, No. 5; 2013; 1-8.
R. Ye, Filling, By Holomorphic Curves In Symplectic 4 Man folds, Trans actions of The American Mathematical Society, Vol. 350, No. 1, 1998, pp. 213-250
New lander, A.; Nirenberg, L. (1957), "Complex analytic coordinates in almost complex manifolds", Annals of Mathematics. Second Series, 65 (3): 391–404, doi: 10. 2307/ 1970051, ISSN 0003-486X, JSTOR 1970051, MR 0088770.
Zeki KASAP, Hamilton Equations on a Contact 5 Manifolds, Elixir Adv. Math. 92 (2016) 38743-38748.
P. J. Higgins, K. Mackenzie: Algebraic constructions in the category of Lie algebraist, J. Algebra, 129 (1990), 194-230.
Z. Kasap, Weyl-Mechanical Systems on Tangent Manifolds of Constant W Sectional Curvature, Int. J. Geom. Methods Mod. Phys. Vol. 10, No. 10; 2013.
S. T. Lisi, Applications of Symplectic Geometry to Hamiltonian Mechanics, Department of Mathematics New York University, 2006.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186